# SDR 0501159950

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Aircraft time: 92,582 hours, 80,663 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP8598DCA
- Part serial: P27539DCA
- Condition: Smoke
- Part time: 66,348 hours, 60,602 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT LEFT AFT LAV SMOKE DETECTOR SOUNDED AND CREW REPORTED SMOKE/SMELL.  FLIGHT CREW DIVERTED AC TO MKE AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE FOUND AN OIL LEAK AT APU GENERATOR DRIVE PAD SEAL.  APU AREA CLEANED AND APU PLACED ON MEL.  PACK BURNOUT PROCEDURES FOLLOWED AND COALESCER BAGS REPLACED.
